# SDR SWIA20240712414

- Difficulty date: April 14, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 47,552 hours, 31,666 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Rt Wing Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #1 SLAT AND #3 SLAT TRACK BOX AFT MOUNTING BRACKET CRACKED     (C-CHECK RO 7/12/2024)    PERFORMED REPAIR ON DAMAGE AT RH WING #1 SLAT #3 SLAT TRACK BOX AFT IAW REO 670-57-42-577 REV-- DATE: 2016-12-02 AND SRM 51-11-00, AMM 20-70-00.PERFORMED NDT INSPECTION BY BARON NDT, LLC FAA CRS#5NDR545D, REPORT #S050424-2 P.O. NUMBER 172011 DATE: 04-MAY-2024, PERFORMED SPECIAL DETAILED ET INSPECTION OF CUT LINES AND EXISTING WELDS AROUND TRIMMED BRACKETS, NO DEFECTS NOTED AT TIME OF INSPECTION.
